# SDR SWAA970296

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21340
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-CHECK, FOUND AFT SERVICE DOOR EMERGENCY EXIT LIGHT INOP.  RESECURED LIGHT AND OP CHECKED OK PER BOEING M/M.
